*PA whines* I swear, I know I keep sounding like a broken record but things are really going over the top, here.  Or maybe better, sinking to the bottom? *laughing*

Between the goddamn seizure and being post-“ick”tal© on Saturday and then yesterday…OMG! J. got his poor, wee heart broken.  He’s had a “thing” for this woman he’s known for at least a year now (and may I now say that his fixation on her is a very, very good thing!) It now means his feelings of ardour for me are…well, gone? At the very least, have dissipated? We are now “friends?” Again, sorry, J.  You are a man and I am a gay woman.  It’s just not going to happen.

Anyway, his object of attraction had recently broken up with her boyfriend.  J. was: “Now’s my chance!” PA stepped in with some advice, even though she has the worst track record ever with relationships.  PA placed reigns around both J.’s heart and body and gave them a very firm pull!

J., darling? We need to discuss some “strategy,” here.  And that we did, with PA sounding like some, old maid Headmistress! Alright.  I didn’t sound that bad.  However, I did have some very salient points to make! They all fell under a very, large umbrella that screamed: Handle With Care!!!

Well, to make a long story short, they had arranged to have brunch yesterday.  Guess who showed up for a “threesome?” Oh, yes…the new boyfriend! J. has some definite social anxiety problems, so does not deal well when “surprised” with additional people to join the party.  However, on top of that?

Guess who got a call 15 minutes later? Guess who spent the majority of the day dressing wounds and nearly having to administer CPR several times? I did suggest, however, that since this woman’s break up was fairly recent, this could be some kind of “rebound” and they generally don’t tend to work out a lot of the time.  So, perhaps just hang back for a bit, try to relax and see what happens? *sigh*

Quite disappointing as I had him all prepped to go.  Yes, the “Headmistress” had schooled him well enough so that he may have stood somewhat of a chance? Still, that chance may be around the corner yet.  We’ll see and if so, he’ll need to come right back to school as he’ll be more of a nervous wreck than he was the first time!

Alright, it’s Monday now.  I just saw an ad for a Table Saw Operator.  I think I should definitely apply for that one.

NOTE: I may come back and post later, bitch and moan…actually, I have some other stuff to toss up with “pictures!” W00t! I just haven’t gotten around to uploading them to baby MacBook.

Plus I need to work! What the fuck am I even doing on my goddamn, stupid blog??? Well, that’s an easy question to answer. Procrastinating like hell! GRRR…

I also need to read something important someone sent me…I’m not even sure what the hell it is. *laughing so hard* However, I need to try and get through it and then discuss it with them.  I just looked at the .pdf and sweet mother of…  Oh, good heavens! I’m a little frightened now–not only because of the content but now the length! ACK!

I think this person is a little delusional for sending this to me and then asking for my help or opinion! Just kidding…

I need more bloody tea!!! *laughing*

I was so out of it this morning, too, I couldn’t remember if I took my meds when I got up.  I did take them though (again?!?!) and I’m feeling alright so I don’t think I double-dosed or anything. *rolls eyes*

Maybe I did because my brain is now feeling like I’m in ADD Hell and completely spinny…well, my ACs? Probably not too bad? I’m on enough of them already so my brain is comparatively drowning in GABA and perhaps Glutamate (or some metabolic form thereof) anyway.

Although the one extremely rapid titration with Topamax/Topiramate was like, “complete stoner, junkie land.”  However, my Biphentin/Extended Release Methlyphenidate! *gasp* Now that would sincerely fuck me over.  Even though it’s Extended Release, “stoner junkie land!” True, even for someone who has ADD! It’s the only psych med where you can safely take a “drug holiday” (but not for too long as I rather painfully found out.) You can’t increase it on your own though! Just like any other psych med.  It doesn’t work both ways.  I’m at the mid-dose so doubling would put me at the maximum dose for the entire drug! OMG!!!

No, I think it’s just hit me how much I really need to do and I have several “To Do Lists” that are all in different places (some I might not even be able to find!) with varying points–some the same, some different.  All of them no doubt missing unbelievable amounts of data or information.  The clarity of which I am truly disorganized is starting to hurt my brain!

Or I double-dosed on my meds. *laughing again*

*PA runs off to make more tea* That is a stimulant…  Hang on tight, PA!

*PA pauses for a moment* This is one messy and bizarre post.  I think my brain is starting to go a bit haywire.  A bit?

Advertisements



    Leave a Reply

    Fill in your details below or click an icon to log in:

    WordPress.com Logo

    You are commenting using your WordPress.com account. Log Out / Change )

    Twitter picture

    You are commenting using your Twitter account. Log Out / Change )

    Facebook photo

    You are commenting using your Facebook account. Log Out / Change )

    Google+ photo

    You are commenting using your Google+ account. Log Out / Change )

    Connecting to %s



%d bloggers like this: